# SDR FDEA202009302358

- Difficulty date: September 30, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON THE EXTERNAL SURFACE OF THE FUSELAGE SKIN WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE RIGHT HAND SIDE UNDERWING LONGERON AND THE FUSELAGE SKIN AND FOUND 01 EACH CRACK APPROXIMATELY 1.25 INCHES LENGTH, AS MARKED ON THE FUSELAGE SKIN OF THE UNDERWING LONGERON AT BODY STATION 1033 STRINGER -37R.  COMPLIED WITH EO NR G-5310-E0332629 H P6 TITLE: FUSELAGE-MAINFRAME-INSPECTION AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-BOEING SERVICE BULLETINS 777-53A0081 AND 777-53-0087.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
